Q. How much dosage of Sildenafil is advisable for erectile dysfunction in a diabetic?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 03, 2019

Hello doctor,

I am 54 years male, having erectile dysfunction and diabetic for the last three years with HbA1c value 8. Can you please prescribe the dose of Sildenafil?

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hi,

Welcome to icliniq.com.

Erectile dysfunction can be due to many conditions including psychological and underlying like diabetes, hypertension, thyroid dysfunction, atherosclerotic disease and some medicine such as antipsychotic, some antihypertensives. So you need to be evaluated to find the cause of erectile dysfunction. Drug therapy includes Sildenafil, Tadalafil, Vardenafil, and injection Alprostadil can be used. These are prescription only drugs, so you need a prescription for the same. Sildenafil and related drug are contraindicated in a person taking nitrates.

The starting dose of Sildenafil is 50 mg in most cases and depending upon the response the doses can be decreased or increased. It comes in 25, 50 and 100 mg dose. I would like to inform you that diabetes is one of the leading cause of erectile dysfunction and taking Sildenafil alone will offer temporary relief so you need to have good control of your diabetes.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is erectile dysfunction related to my thyroid disease?

Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ...  Read Full »

Why am I having headache after taking Sildenafil for erectile dysfunction?

Query: Hi doctor, I am 37 years old and my weight was 104 kg. I am having erectile dysfunction problem and tried before by using Sildenafil 50 mg tablets. Previously, I did not find any issues with this drug but nowadays, I am getting a headache and lower jaw pulling sense. Please suggest what can I do?  Read Full »

I have erectile dysfunction and ejaculation problems. Kindly help.

Query: Hello doctor, My cum is not coming out by force or thrust. The cum is just flowing out of my penis. Three years earlier the cum was coming out by force or thrust. I am having erectile dysfunction may be since last two years or two and half years, and I was not having erectile disfunction earlier. I...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.